At first i had dark brown discharge and then it turned little red like a period and now its been a week and i am still having dark brown discharge what is wrong?(I have only been taking it for weeks.)
It sonds like you are spoting, but I would call the dr & let them know what your dealing with. Or the pharmacy, they are easy to talk to you don't have to tell them your name or anything. Take care you can never know with new med how long this cold last or it could happen random like some b.c I have been on & got off quick.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 1 answer
Posted 24 May 2015 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 31 Aug 2016 • 0 answers
Posted 13 Aug 2017 • 0 answers